MathSciNet Relay Station
MathSciNet bibliographic data
MR906368 (89b:54020) 54C30 (54C35 58B05)
van Mill, J. Topological equivalence of certain function spaces. Compositio Math. 63 (1987), no. 2, 159–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement